Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2399898

author
Verity, Dominic
title
Complicial sets characterising the simplicial nerves of strict ω-categories
year
2008
journal
Memoirs of the American Mathematical Society
volume
193
number
905
pages
xvi+184
MathSciNet
MR2399898
DOI
doi:2399898

@article{MR2399898,
    AUTHOR = "Verity, Dominic",
    TITLE = "Complicial sets characterising the simplicial nerves of strict {$\omega$}-categories",
    JOURNAL = "Mem. Amer. Math. Soc.",
    FJOURNAL = "Memoirs of the American Mathematical Society",
    VOLUME = "193",
    YEAR = "2008",
    NUMBER = "905",
    PAGES = "xvi+184",
    ISSN = "0065-9266",
    MRCLASS = "18D05 (18D15 18D35 18G30 55U10)",
    MRNUMBER = "2399898",
    MRREVIEWER = "Christopher D. Wensley",
    DOI = "10.1090/memo/0905"
}

      

This item is referenced in 2 tags:

  • in Section 5.4: $(\infty ,2)$-Categories
  • in Remark 5.4.0.1